Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Noticed a wound in leg. Why does it now have pimples? Antiseptic cream did not help. Now what?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
Hi, on top of the thumb of my right leg (just below the nail), I noticed a small wound a week ago. I am not sure of the reason but i suspected it as a shoe bite. It itches me a lot now. I am insulating with handyplast so that the shoe shouldn't rub on it.
As i cant upload a Image here, i will explain its appearance.
The wound is now grown to a size of a coin. It has formed circle in shape and small amount of water particles can be seen coming out that appears like pimples.
Please suggest me a cream to heal the wound. I tried one antiseptic cream and also one more cream called Fucidin .
Posted Wed, 13 Jun 2012 in Skin Hair and Nails
Answered by Dr. Gaurang Krishna 2 hours later

thanks for writing in.

You have given a good description of your problem.

This sounds like a patch of nummular dermatitis which is basically skin allergy which gets aggravated by dust, sweat, chemicals etc.

This can be easily treated.

You may use a potent corticosteroid cream like Mometasone Furoate twice daily over the affected area for 10 days or so. Do not use any antiseptics. You may cover the area with handyplast or normal tape after application of the cream.

DO not use fucidin and it is unlikely to help.
Once the lesion dries up, you should use a good moisturising cream 2-3 times daily for a month to prevent recurrence.

I hope I have answered your query. If you have any further question, please do not hesitate to ask me.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor